# SDR AALA202107289398

- Difficulty date: July 23, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 65,178 hours, 29,711 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT ELEVATOR HINGE #5 HINGE ARM END FITTING BEARINGS FAILED BEARING FREE PLAY CHECK ON TASK CARD 26L3027002 AND AMM 55-26-00-200-802. TO CLARIFY, THIS IS THE BEARING AT THE ELEVATOR HINGE STABILIZER SIDE.. REPLACED HINGE ARM END FITTING PER AMM 55-16-42.
